Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On Weak Concircular Symmetries of Para-Sasakian Manifold admitting Quarter-symmetric Metric Connection


Venkatesha and Divyashree G.


The object of the present paper is to study weakly concircular symmetric, weakly concircular Ricci-symmetric and special weakly concircular Riccisymmetric para-Sasakian manifold with respect to quarter-symmetric metric connection

Keywords and Phrases : weakly concircular symmetric, weakly concircular Ricci-symmetric, special weakly concircular Ricci-symmetric, para-Sasakian manifold, quartersymmetric metric connection
AMS Subject Classification : : 53C15, 53C25, 53D10, 53D15

Received date : January 28, 2017

Accepted date: May 23, 2017

cited by: J.T.S. Vol. 11 (2017), pp.77-88

Download PDF